# SDR AALA202009019003

- Difficulty date: August 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 58,255 hours, 24,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60791
- Condition: Worn
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR GUST LOCK PIN WILL NOT STAY IN DETENT.  CLEANED PIN, TRACK AND DETENT, NO HELP.  REMOVED AND REPLACED L1 DOOR GUST LOCK/GUIDE ARM PER AMM 52-11-00, DOOR ADJUSTMENTS GOOD.
